×

zbMATH — the first resource for mathematics

Periodic turnpike paths in discrete-time optimal control problems. (English. Russian original) Zbl 0562.93055
Autom. Remote Control 44, 1149-1157 (1983); translation from Avtom. Telemekh. 1983, No. 9, 58-66 (1983).
A nonlinear discrete optimization \((N-n_ 0+1)\)-step problem is considered. Conditions are given for convergence of the optimal trajectories \((x^ N(k))^ N_{k=n_ 0}\), \(N\to \infty\), to the optimal one defined on the infinite set \(Z_ 0=\{n_ 0,n_ 0+1,...\}\).
Reviewer: D.Bainov

MSC:
93C55 Discrete-time control/observation systems
93C10 Nonlinear systems in control theory
49M99 Numerical methods in optimal control
PDF BibTeX XML Cite